Joint pain and Fatigue

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mommysangel07196
Regular Member


Date Joined Jun 2006
Total Posts : 30
   Posted 6/11/2006 1:49 PM (GMT -7)   
I have been on Methotrexate for about 8-9 months now. For the past 2 weeks it feels like the medicine isn't helping that much. I have been having severe joint pain and I am very very tired all the time. I am hanging in there or at least trying until I can get covered by my husbands medical insurance but it's very hard sometimes. I should have the coverage by the end of June. I feel bad because I can't do all of my housework in one shot anymore. I have shown up with something else to. I'm not sure if it's related to the RA. I sometimes shake really bad. It looks like I am just cold but i'm not. My body just starts shaking for no reason. Please let me know if anyone has experienced this. Well i'm going to pick up my husband from work and then i'm going to take a nap. yeah

RAGirl
Regular Member


Date Joined May 2006
Total Posts : 28
   Posted 6/11/2006 6:57 PM (GMT -7)   
I have muscle twitches at times, but not shaking. Is it shaking like that you would have with a fever? Have you by any chance checked your temperature? You can develop a fever with RA at times. I had a fever with my very first flare. Or is it a different kind of shaking? I would let your doctor know when you go back in a few weeks. I always go to the docs with a list..lol.

CaMama
Veteran Member


Date Joined Mar 2005
Total Posts : 1884
   Posted 6/11/2006 8:20 PM (GMT -7)   

I find I easily loose the steady hand now. I am easily affected by medication (like allergy meds), caffine, and so forth. I don't know if it has to do with meds (I take only plaquenil regularly now and nexium) or from other issues. I easily get jittery as well.

I never had this problem before. I'm trying to remember if I had that problem w/methotrexate...I had so many issues on that medication, I can't remember for sure. It's been 3-4 years now.

The fact you are suddenly very tired makes me think you are getting sick or in a flare. I think I suggested in another post about upping your B vitamin/folic acid intake. I would also make sure you get in your monthly labs (if your liver is starting to react to the medication, that will make you extremely fatigued.) I know you have insurance issues, but soon as you can, get a check up and discuss this with your doctor.

Good luck. ***


 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:42 AM (GMT -7)
There are a total of 2,735,267 posts in 301,288 threads.
View Active Threads


Who's Online
This forum has 151395 registered members. Please welcome our newest member, kaneben66.
288 Guest(s), 11 Registered Member(s) are currently online.  Details
rollout, paul hutchins, ufindjess, summer16, Loutucky, Huddie, soynomore, Traveler, sam12, haggis, kaneben66


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer